# SDR CA111103008

- Difficulty date: October 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 62,554 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2760 · Drag Control System
- Part: Brake
- Condition: Malfunctioned
- Location: Wing Tip
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH,  DECLARED EMERGENCY DUE TO FLAP LOCK.  PERFORMED RESET OF WING TIP BRAKE OF FLAP SYS &  INSPECTION AFTER FLAP/SLAT EXT AT MORE THAN THE FLAP/SLAT LIMITING SPEED IAW AMM 27-50-00-869-005 AND 05-51-13-200-001.  OPS CKS OF FLAP/SLAT SYS, CKS GOOD IAW AMM 27-84-00-710-001.
